# SDR ASAA11510502

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 10,101 hours, 3,063 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: GWD34303A
- Condition: Stuck
- Location: Lt Wing
- Part time: 43,556 hours, 21,938 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENG START APU COULD ONLY GET N2 TO 22 PERCENT ON BOTH ENG'S.  STARTED APU & TURNED APU AIR ON & HEARD LOUD HISSING NOISE FROM LT WING FOUND LT WING ANTI ICE VLV STUCK OPEN WITH NO INDICATION OF VLV OPEN.  REPLACED LT WING ANTI ICE VLV REF MM 30 11 11, OPS CHECK GOOD.
